RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 4, Pages 115–127 (Mi fpm1819)  

Codimension sequences and their asymptotic behavior

M. V. Zaiceva, S. P. Mishchenkob

a Lomonosov Moscow State University
b Ulyanovsk State University

Abstract: In this paper, numerical characteristics of identities of non-associative algebras are studied. A short survey of the results of the last 10 years in this area is presented.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00113_а


Full text: PDF file (159 kB)
References: PDF file   HTML file
UDC: 512.554

Citation: M. V. Zaicev, S. P. Mishchenko, “Codimension sequences and their asymptotic behavior”, Fundam. Prikl. Mat., 22:4 (2019), 115–127

Citation in format AMSBIB
\Bibitem{ZaiMis19}
\by M.~V.~Zaicev, S.~P.~Mishchenko
\paper Codimension sequences and their asymptotic behavior
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 4
\pages 115--127
\mathnet{http://mi.mathnet.ru/fpm1819}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1819
  • http://mi.mathnet.ru/eng/fpm/v22/i4/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:23
    Full text:8
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020